REAL

A note of three prime representation problems

Yang, Shichun and Togbe, Alain (2016) A note of three prime representation problems. ACTA MATHEMATICA ACADEMIAE PAEDAGOGICAE NYÍREGYHÁZIENSIS, 32 (1). pp. 23-31. ISSN 0866-0174

[img]
Preview
Text
32_03.pdf

Download (108kB) | Preview

Abstract

In this note, we consider a three prime representation problem asked by Sárközy. We give a negative answer to the upper density case of the problem and obtain a conclusion that the Three Primes Theorem still holds for a general thin subset of primes.

Item Type: Article
Uncontrolled Keywords: Three primes theorem, additive representation, thin subsets of primes
Subjects: Q Science / természettudomány > QA Mathematics / matematika
SWORD Depositor: MTMT SWORD
Depositing User: Zsolt Baráth
Date Deposited: 06 Feb 2024 12:24
Last Modified: 06 Feb 2024 12:24
URI: http://real.mtak.hu/id/eprint/187684

Actions (login required)

Edit Item Edit Item